MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERIKA TIBIAL TRAY FIXED CEMENTED SIZE 5 R; KNEE TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-SPHERIKA TIBIAL TRAY FIXED CEMENTED SIZE 5 R; KNEE TIBIAL TRAY
Catalog Number 02.07.1205R
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 months after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all components and implanted an antibiotic spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2024: lot 2315167: 24 items manufactured and released on (b)(6) 2023.Expiration date: 2028-09-17.No anomalies found related to the problem.To date, 23 items of the same lot have been sold without any similar reported event during the period of review.Additional implants involved, batch review performed on (b)(6) 2024: gmk-spherika 02.12.E0513fr tibial insert fixed sphere flex size 5/13 mm r e-cross (k202022) lot 2242963: 25 items manufactured and released on 03-jan-2023.Expiration date: 2027-12-06.No anomalies found related to the problem.To date, 11 items of the same lot have been sold without any similar reported event during the period of review.Gmk-spherika 02.12.Ka05r femoral component spherika cemented s5r (k211004) lot 2340179: 15 items manufactured and released on (b)(6) 2023.Expiration date: 2028-11-13.No anomalies found related to the problem.To date, 7 items of the same lot have been sold without any similar reported event during the period of review.
 
Additional Manufacturer Narrative
The patient came in on (b)(6) 2024 and had permanent hardware implanted.

Brand Name
GMK-SPHERIKA TIBIAL TRAY FIXED CEMENTED SIZE 5 R
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19178698
Report Number3005180920-2024-00267
Device Sequence Number20685895
Product Code JWH
UDI-Device Identifier07630030819933
UDI-Public07630030819933
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.07.1205R
Device Lot Number2315167
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown